# SDR AALA202304050118

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 54,025 hours, 22,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3314
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 69,120 hours, 26,688 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID RIGHT EMERGENCY POWER SUPPLY UNIT COMMUNICATION FAULT MESSAGE DISPLAYED ON FLIGHT ATTENDANTS PANEL DURING SYSTEM TEST. MAINTENANCE REPLACED MID RIGHT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
